Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On base and Turyn sequences

Authors: C. Koukouvinos, S. Kounias and K. Sotirakoglou
Journal: Math. Comp. 55 (1990), 825-837
MSC: Primary 62K10
MathSciNet review: 1023764
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Base sequences of lengths $ n + 1$, $ n + 1$, n, n are constructed for all decompositions of $ 4n + 2$ into four squares for $ n = 19, \ldots ,24$. The construction is achieved through an algorithm which is also presented. It is proved through an exhaustive search that Turyn sequences do not exist for $ n = 18, \ldots ,27$; since Turyn sequences cannot exist for $ n = 28$ or 29, the first unsettled case is $ n = 30$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 62K10

Retrieve articles in all journals with MSC: 62K10

Additional Information

Keywords: Associate polynomial, algorithm, autocorrelation, cross-correlation, construction
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society